Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 6:27 PM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 6:27 PM CDT (23:27 UTC)
- Expired
- Jun 6, 2014, 7:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lowndes County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:30 PM CDT | TSTM WND DMG | Lowndesboro, AL | SEVERAL TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
083
WUUS54 KBMX 062327
SVRBMX
ALC085-101-070015-
/O.NEW.KBMX.SV.W.0053.140606T2327Z-140607T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
627 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 626 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF
LOWNDESBORO...OR 7 MILES NORTHEAST OF HAYNEVILLE...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAYNEVILLE...MEADVILLE...DANNELLY FIELD...HOPE HULL...PINTLALA...
SNOWDOUN...DAVENPORT AND SPRAGUE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 151 THROUGH 164...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN BIRMINGHAM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3198 8631 3205 8631 3204 8640 3225 8670
3237 8656 3237 8654 3234 8653 3234 8650
3236 8648 3209 8608 3196 8626 3196 8629
TIME...MOT...LOC 2327Z 310DEG 27KT 3227 8652
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT FRI JUN 6 2014 .DISCUSSION... COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA. FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE POSSIBLE. MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING INTO THE AREA. 14/73 && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 67 / 50 40 30 50 30 ANNISTON 68 88 70 87 70 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 70 / 40 40 30 40 30 TUSCALOOSA 71 91 72 91 70 / 30 40 20 40 20 CALERA 70 89 71 89 70 / 40 40 20 40 20 AUBURN 69 87 70 86 69 / 60 30 30 40 20 MONTGOMERY 71 91 72 91 71 / 40 40 20 40 20 TROY 70 90 71 90 70 / 60 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 6:08 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 608 PM CDT FRI JUN 6 2014 ALZ011>015-017>050-072315- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 608 PM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN TWO THIRDS OF CENTRAL ALABAMA THROUGH AROUND 10 PM...GENERALLY SOUTH OF A VERNON TO BIRMINGHAM TO WEDOWEE LINE...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TONIGHT. 08
In the hours before
Local storm report, Jun 6, 5:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 1 NE TALLASSEE 32.55N 85.87W
06/06/2014 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN
EAST TALLASSEE.
&&
JTALLEYSpecial weather statement, Jun 6, 5:50 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
550 PM CDT FRI JUN 6 2014
ALZ043-044-062330-
ELMORE AL-MONTGOMERY AL-
550 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY AND
SOUTHERN ELMORE COUNTIES UNTIL 630 PM CDT...
AT 548 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BLUE RIDGE...OR NEAR WETUMPKA...MOVING SOUTHEAST AT
10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLUE RIDGE...
BOYLSTON...
MONTGOMERY ZOO...
EMERALD MOUNTAIN...
GUNTER AIR FORCE BASE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3234 8625 3255 8636 3262 8616 3236 8599
3234 8599 3234 8598 3233 8597
TIME...MOT...LOC 2248Z 337DEG 9KT 3250 8622
56Local storm report, Jun 6, 5:56 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
556 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 4 SE CLANTON 32.81N 86.58W
06/06/2014 E1.00 INCH CHILTON AL EMERGENCY MNGR
&&
JTALLEYSpecial weather statement, Jun 6, 6:02 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
602 PM CDT FRI JUN 6 2014
ALZ041-043-062345-
AUTAUGA AL-ELMORE AL-
602 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA AND WESTERN ELMORE
COUNTIES UNTIL 645 PM CDT...
AT 601 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MARBURY TO BILLINGSLEY...
AND MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILLBROOK...
PRATTVILLE...
MARBURY...
BILLINGSLEY...
VIDA JUNCTION...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3266 8691 3266 8672 3271 8671 3271 8641
3275 8641 3275 8639 3249 8627 3247 8630
3249 8631 3247 8631 3243 8632 3241 8678
TIME...MOT...LOC 2302Z 332DEG 26KT 3272 8646 3267 8674
56Special weather statement, Jun 6, 6:09 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 6 2014
ALZ031-032-070000-
GREENE AL-HALE AL-
609 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND SOUTHEASTERN
GREENE COUNTIES UNTIL 700 PM CDT...
AT 606 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR WALDEN QUARTERS...OR 10 MILES SOUTH OF EUTAW...
MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GREENSBORO...
WEDGEWORTH...
SAWYERVILLE...
DUFFYS BEND...
GREENSBORO MUNICIPAL AIRPORT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3282 8789 3278 8747 3266 8747 3265 8752
3252 8753 3260 8784 3262 8786 3262 8789
3262 8791 3263 8792 3263 8796
TIME...MOT...LOC 2309Z 283DEG 19KT 3270 8781
56Special weather statement, Jun 6, 6:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
615 PM CDT FRI JUN 6 2014
ALZ023-032>035-070000-
BIBB AL-CHILTON AL-HALE AL-PERRY AL-TUSCALOOSA AL-
615 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA...
PERRY...EASTERN HALE...WESTERN CHILTON AND BIBB COUNTIES UNTIL 700 PM
CDT...
AT 612 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE VIEW TO EOLINE TO
GREENSBORO...AND MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BRENT...
CENTREVILLE...
MARION...
WOODSTOCK...
EOLINE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3301 8736 3336 8720 3332 8718 3324 8703
3317 8702 3316 8697 3308 8695 3305 8689
3307 8688 3307 8675 3304 8672 3267 8688
3266 8701 3272 8702 3260 8704 3257 8708
3249 8711 3248 8735 3274 8769
TIME...MOT...LOC 2315Z 312DEG 25KT 3325 8714 3295 8727
3274 8753
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 59 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 42 min |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 47 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 39 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 51 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.